RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2007, Volume 9, Number 1, Pages 48–55 (Mi vmj87)  

This article is cited in 1 scientific paper (total in 1 paper)

On the zeros of a class of harmonic functions

Yu. F. Korobeinikab

a Institute of Applied Mathematics and Informatics, Vladikavkaz Scientific Centre, RAS
b Southern Federal University

Full text: PDF file (141 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.537
Received: 14.12.2006

Citation: Yu. F. Korobeinik, “On the zeros of a class of harmonic functions”, Vladikavkaz. Mat. Zh., 9:1 (2007), 48–55

Citation in format AMSBIB
\Bibitem{Kor07}
\by Yu.~F.~Korobeinik
\paper On the zeros of a class of harmonic functions
\jour Vladikavkaz. Mat. Zh.
\yr 2007
\vol 9
\issue 1
\pages 48--55
\mathnet{http://mi.mathnet.ru/vmj87}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2434623}


Linking options:
  • http://mi.mathnet.ru/eng/vmj87
  • http://mi.mathnet.ru/eng/vmj/v9/i1/p48

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “Zamechaniya o nulyakh odnogo klassa garmonicheskikh funktsii”, Vladikavk. matem. zhurn., 14:1 (2012), 64–66  mathnet
  • Владикавказский математический журнал
    Number of views:
    This page:206
    Full text:93
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020